Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Dear all,

I have been breaking out lately, for a month or so. I won't say it's anything severe but according to my dermatologist the acne I have is known as comedones. They're also not obvious unless clearly analysed.

I went to visit my derm today and he prescribed me an antibiotic called Tetracycline, in 250mg. I am supposed to take 1 capsule during the day and 2 at night for a month. He claimed that I won't receive any side effects from this BUT when I did my research online, I realised that there is a chance that the acne will come back worst than before once you get off the pills. Is it true? That overtime, your skin will become resistance to this antiobiotic causing more bacteria growth. And there's also a likelihood that it might cause yeast infections for girls (ew!)

So how? Should I take it or not?

Should i stick to my zinc gluconate ,25mg daily? It was giving me good results before all these Or heed my derm's advice? I'm really not a fan of taking antibiotics because I've taken doxycycline before and it only helped for awhile (from what I can recall) . I'm afraid it was just a strategy from him to earn more money.

Another way I have in mind is to start consuming apple vinegar cider, does it help?

HELP :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×